MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX OPTION Ø 32; HIP CERAMIC BALL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER BIOLOX OPTION Ø 32; HIP CERAMIC BALL HEAD
Model Number 01.29.231H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 january 2020: lot 1905667: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved: batch review performed on 29 january 2020: liner: mpact 01.32.3239hct flat pe hc liner 32/c (k103721) lot 1900216: (b)(4) items manufactured and released on 04-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Cup: mpact 01.32.148dh acetabular shell 48 two-holes (k132879) lot 1902267: (b)(4) items manufactured and released on 10-jul-2019.Expiration date: 2024-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Stem: quadra-h 01.12.21sn cementless, ha coated std stem size 1, short neck (k082792) lot 188789: (b)(4) items manufactured and released on 21-jan-2019.Expiration date: 2024-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6520 cancellous bone screw, flat head 6,5 l 20 (k103721) lot 1905812: (b)(4) items manufactured and released on 12-aug-2019.Expiration date: 2024-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Screws: mpact 01.32.6525 cancellous bone screw, flat head 6,5 l 25 (k103721) lot 1905813: (b)(4) items manufactured and released on 12-aug-2019.Expiration date: 2024-07-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2020, the patient came in for a post-op appointment.It was observed that the patient had superficial wound drainage.The surgeon performed an i&d and revised the head and liner.The surgery was completed successfully.On (b)(6) 2020, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER BIOLOX OPTION Ø 32
Common Device Name
HIP CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9738114
Report Number3005180920-2020-00078
Device Sequence Number16598093
Product Code LZO
UDI-Device Identifier07630030809330
UDI-Public07630030809330
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/16/2024
Device Model Number01.29.231H
Device Catalogue Number01.29.231H
Device Lot Number1905667
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;